# SDR CHQA200800198

- Difficulty date: October 13, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 19,340 hours, 15,836 cycles
- Engine: Allsn AE3007A
- Engine time: 15,706 hours, 12,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 78241
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5910, IAH TO STL.  DURING TEST THE GREEN FLOOR LEVEL EMERGENCY LIGHTS BETWEEN ROWS ONE AND SEVEN WERE NOT ILLUMINATING.  MAINTENANCE REPLACED THE NR 2 BATTERY POWER SUPPLY AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
